| Model Number |
10594 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A stingray lp catheter was selected for use in the totally occluded mid-distal right coronary artery.During procedure, after the stingray balloon was placed in the target lesion, the non bsc wire that was used to place down the balloon was removed in order to place the stingray wire down.The physician was unable to get the stingray wire to pass through the distal 1/3 of the balloon catheter.The stingray wire was removed and another non bsc wire was placed down the balloon lumen but would also not pass through the distal 1/3.The balloon catheter was removed and the physician decided to stop and bring the patient back for another attempt in opening the complete total occlusion at a later date.No patient complications were reported and patient was well and unharmed.
Event or Problem Description
It was reported that the procedure was cancelled.A stingray lp catheter was selected for use in the mid-distal right coronary artery.During procedure, after the stingray balloon was placed in the target lesion, the non bsc wire that was used to place down the balloon was removed in order to place the stingray guidewire down.However, it was noted that the physician was unable to get the the wire to pass through the distal 1/3 of the balloon catheter.The stingray wire was removed and another non bsc wire was placed down the balloon lumen but would also not pass through the distal 1/3.The balloon catheter was removed and the physician decided to stop and bring the patient back for another attempt in opening the cto at a later date.No patient complications were reported and patient was well and unharmed.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.The device was soaked in a water bath for one day to loosen the blood and contrast in the device.The device was functionally tested with a.014'" guidewire.There were no issues detected.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis did not find any obstruction.